# SDR COMA0460609

- Difficulty date: November 10, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 11,130 hours, 9,323 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864808
- Part serial: D840
- Condition: Malfunctioned
- Location: Avionics
- Part time: 5,137 hours, 4,566 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5245 PROX SYSTEM CHANNEL-C MESSAGE.  REPLACED THE PSEU.
